# SDR 98ZZZM294

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE32
- System (JASC): 2620 · Extinguishing System
- Part: Fire Switch
- Part number: 1143200523
- Condition: Stuck
- Location: Cockpit
- Part time: 9,073 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE EXTINGUISHER ANNUNCIATOR INOPERATIVE.  REPLACED SWITCHED.  (M)
